P Lorenzoni, S Shadrin, R Vitolo, “Miura-reciprocal transformations and localizable Poisson pencils”, Nonlinearity, 37:2 (2024), 025001
S. Opanasenko, R. Vitolo, “Bi-Hamiltonian structures of WDVV-type”, Proc. R. Soc. A., 480:2300 (2024)
Paolo Lorenzoni, Raffaele Vitolo, “Bi-Hamiltonian structures of KdV type, cyclic Frobenius algebrae and Monge metrics”, J. Phys. A: Math. Theor., 57:48 (2024), 485202
Paolo Lorenzoni, Raffaele Vitolo, Contemporary Mathematics, 788, The Diverse World of PDEs, 2023, 165
Alexey V. Bolsinov, Andrey Yu. Konyaev, Vladimir S. Matveev, “Applications of Nijenhuis Geometry III: Frobenius Pencils and Compatible Non-homogeneous Poisson Structures”, J Geom Anal, 33:6 (2023)
A. Yu. Konyaev, “Geometry of Inhomogeneous Poisson Brackets, Multicomponent Harry Dym Hierarchies, and Multicomponent Hunter–Saxton Equations”, Russ. J. Math. Phys., 29:4 (2022), 518
Vasicek J. Vitolo R., “Wdvv Equations and Invariant Bi-Hamiltonian Formalism”, J. High Energy Phys., 2021, no. 8, 129
Vergallo P., Vitolo R., “Homogeneous Hamiltonian Operators and the Theory of Coverings”, Differ. Geom. Appl., 75 (2021), 101713
Casati M. Ferapontov E.V. Pavlov M.V. Vitolo R.F., “On a Class of Third-Order Nonlocal Hamiltonian Operators”, J. Geom. Phys., 138 (2019), 285–296
Vitolo R., “Computing With Hamiltonian Operators”, Comput. Phys. Commun., 244 (2019), 228–245
Lorenzoni P. Savoldi A. Vitolo R., “Bi-Hamiltonian Structures of KdV Type”, J. Phys. A-Math. Theor., 51:4 (2018), 045202
Ferapontov E.V. Pavlov M.V. Vitolo R.F., “Systems of Conservation Laws With Third-Order Hamiltonian Structures”, Lett. Math. Phys., 108:6 (2018), 1525–1550
Pavlov M.V. Vitolo R.F., “Remarks on the Lagrangian representation of bi-Hamiltonian equations”, J. Geom. Phys., 113 (2017), 239–249
M.V.. Pavlov, R.F.. Vitolo, “On the Bi-Hamiltonian Geometry of WDVV Equations”, Lett Math Phys, 2015
E.V. Ferapontov, M.V. Pavlov, R.F. Vitolo, “Projective-geometric aspects of homogeneous third-order Hamiltonian operators”, Journal of Geometry and Physics, 2014
А. В. Баландин, Г. В. Потёмин, “О невырожденных дифференциально-геометрических скобках Пуассона третьего порядка”, УМН, 56:5(341) (2001), 177–178; A. V. Balandin, G. V. Potëmin, “On non-degenerate differential-geometric Poisson brackets of third order”, Russian Math. Surveys, 56:5 (2001), 976–977